MAUDE Adverse Event Report: ROUTE 92 MEDICAL, INC. FULL LENGTH 070 REPERFUSION SYSTEM (FREECLIMB 70 REPERFUSION SYSTEM); PERCUTANEOUS CATHETER

ROUTE 92 MEDICAL, INC. FULL LENGTH 070 REPERFUSION SYSTEM (FREECLIMB 70 REPERFUSION SYSTEM); PERCUTANEOUS CATHETER
Catalog Number REF 7001
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Tenzing 7 separated at the proximal marker inside a patient.The physician was able to retrieve the tip of the tenzing 7 with a snare and the patient was fine.

Brand Name
FULL LENGTH 070 REPERFUSION SYSTEM (FREECLIMB 70 REPERFUSION SYSTEM)
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
ROUTE 92 MEDICAL, INC.
155 bovet road suite 100
san mateo CA 94402
Manufacturer (Section G)
ROUTE 92 MEDICAL
155 bovet road suite 100
san mateo CA 94402
Manufacturer Contact
matthew fortson
155 bovet road suite 100
san mateo, CA 94402
MDR Report Key17822673
Report Number3016522967-2023-00002
Device Sequence Number6205559
Product Code NRY
UDI-Device Identifier00853799007541
UDI-Public(01)00853799007541(17)250510(19)23051001
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K223530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2025
Device Catalogue NumberREF 7001
Device Lot Number23051001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2023
Initial Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FREECLIMB 70 REPERFUSION SYSTEM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale